# SDR PCAA9700564

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Dhav DHC8102
- Aircraft serial: 247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHT IN EMERGENCY FLOOR PROXIMITY LIGHTING INOPERATIVE.  FOUND BATTERY PACK TO BE AT FAULT.  REMOVED AND REPLACED BATTERY PACK WITH SERVICEABLE UNIT.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
